| Model Number |
305C21 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758)
| Date of Event |
10/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 20 years and 5 months post implant of this aortic bioprosthetic valve, the patient is being eval uated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported during evaluation calcium was seen in the sinotubular junction, proximal left coronary artery and right coronary artery.Calcium could also be seen protruding from the left femoral artery, with plaque or thrombus in the right femoral artery.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received additional information that 25 days later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as stenosis.No additional adverse patient effects were reported.